# SDR A6WA200940756

- Difficulty date: November 4, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,900 hours, 17,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 7455001
- Part serial: 0526
- Condition: Failed
- Location: Te Flaps
- Part time: 15,127 hours, 14,024 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS FAILED WHEN SELECTED TO 30 DEGREES.  AIRSPEED WAS 170 KIAS WITH GEAR DOWN.  FLAPS FAILED AT 19 DEGREES.  FOND NUMEROUS CODES FOR FLAP CONTROL IN FECU, REPLACED FLAP CONTROL LEVER IAW AMM 27-51-01.  OPS CK GOOD AT THIS TIME.
